# SDR C2XA02SH095

- Difficulty date: October 12, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576518002
- Condition: Gouged
- Location: Nr 2 Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  NR 2 ENGINE LOWER NACELLE OUTBOARD RIB WAS FOUND TO HAVE A GOUGE APPROXIMATE 4 INCHES AFT OF AFT HINGE.  MAINTENANCE REMOVED DAMAGE AREA AND PERFORMED AN ANGLE REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
